Works matching DE "INTEGRAL transforms"
Results: 1789
On the hemispherical transform in the half-space and related Radon transforms.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 4, p. 1001, doi. 10.1142/S0219530523500082
- By:
- Publication type:
- Article
GLOBAL DISSIPATIVE SOLUTIONS OF THE CAMASSA–HOLM EQUATION.
- Published in:
- Analysis & Applications, 2007, v. 5, n. 1, p. 1, doi. 10.1142/S0219530507000857
- By:
- Publication type:
- Article
Complete Set of Eigenfunctions of the Quantum Toda Chain.
- Published in:
- Letters in Mathematical Physics, 2009, v. 87, n. 3, p. 209, doi. 10.1007/s11005-009-0296-5
- By:
- Publication type:
- Article
Singular integrals on the discrete Besov space B<sub>1</sub><sup>0,1</sup> ( Z).
- Published in:
- Acta Mathematica Hungarica, 2005, v. 108, n. 1/2, p. 105, doi. 10.1007/s10474-005-0212-0
- By:
- Publication type:
- Article
Super-resolution image reconstruction using multisensors.
- Published in:
- Numerical Linear Algebra with Applications, 2005, v. 12, n. 2/3, p. 271, doi. 10.1002/nla.414
- By:
- Publication type:
- Article
Modeling a Halfspace with Tunnel using a Coupled Integral Transform Method - Finite Element Method Approach.
- Published in:
- PAMM: Proceedings in Applied Mathematics & Mechanics, 2015, v. 15, n. 1, p. 389, doi. 10.1002/pamm.201510185
- By:
- Publication type:
- Article
Numerical algorithm with fifth‐order accuracy for axisymmetric Laplace equation with linear boundary value problem.
- Published in:
- Numerical Methods for Partial Differential Equations, 2024, v. 40, n. 3, p. 1, doi. 10.1002/num.23079
- By:
- Publication type:
- Article
A heat transfer problem with exponential memory and the associated thermal stresses.
- Published in:
- Numerical Methods for Partial Differential Equations, 2023, v. 39, n. 1, p. 231, doi. 10.1002/num.22873
- By:
- Publication type:
- Article
An efficient computational technique for semilinear time-fractional diffusion equation.
- Published in:
- Calcolo, 2024, v. 61, n. 3, p. 1, doi. 10.1007/s10092-024-00604-1
- By:
- Publication type:
- Article
Quantitative analysis of some system of integral equations.
- Published in:
- Calculus of Variations & Partial Differential Equations, 2006, v. 26, n. 4, p. 447, doi. 10.1007/s00526-006-0013-5
- By:
- Publication type:
- Article
Functional Differential Parabolic Equations: Integral Transformations and Qualitative Properties of Solutions of the Cauchy Problem.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 216, n. 3, p. 345, doi. 10.1007/s10958-016-2904-0
- By:
- Publication type:
- Article
Integral Symmetry for the Confluent Heun Equation with an Added Apparent Singularity.
- Published in:
- Journal of Mathematical Sciences, 2016, v. 214, n. 3, p. 268, doi. 10.1007/s10958-016-2776-3
- By:
- Publication type:
- Article
Torsion of a Truncated Conically Layered Elastic Cone.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 203, n. 1, p. 134, doi. 10.1007/s10958-014-2096-4
- By:
- Publication type:
- Article
Integral Geometry Problems with Incomplete Data.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 202, n. 1, p. 25, doi. 10.1007/s10958-014-2031-8
- By:
- Publication type:
- Article
Frictional Contact of a Rigid Cone With Elastic Half Space.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 2, p. 132, doi. 10.1007/s10958-014-1778-2
- By:
- Publication type:
- Article
Axisymmetric Quasistatic Thermal Stressed State in a Half Space With Coating.
- Published in:
- Journal of Mathematical Sciences, 2014, v. 198, n. 1, p. 103, doi. 10.1007/s10958-014-1776-4
- By:
- Publication type:
- Article
Influence of initial stresses on the stressed state of a composite with a periodic system of parallel coaxial normal tensile cracks.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 186, n. 1, p. 1, doi. 10.1007/s10958-012-0969-y
- By:
- Publication type:
- Article
Application of the method of direct cutting-out to the solution of the problem of longitudinal shear of a wedge with thin heterogeneities of arbitrary orientation.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 180, n. 2, p. 122, doi. 10.1007/s10958-011-0634-x
- By:
- Publication type:
- Article
Field theories for multiple integrals.
- Published in:
- Journal of Mathematical Sciences, 2011, v. 177, n. 2, p. 270, doi. 10.1007/s10958-011-0457-9
- By:
- Publication type:
- Article
Analytical solution of two non‐identical edge cracks in an infinite strip under anti‐plane shear wave.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2024, v. 104, n. 9, p. 1, doi. 10.1002/zamm.202400162
- By:
- Publication type:
- Article
The contact problem of a functionally graded layer under the effect of gravity.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 11, p. 1, doi. 10.1002/zamm.202200560
- By:
- Publication type:
- Article
Continuous and discontinuous contact problem of a functionally graded orthotropic layer indented by a rigid cylindrical punch: Analytical and finite element approaches.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 6, p. 1, doi. 10.1002/zamm.202200427
- By:
- Publication type:
- Article
Scattering of SH wave by a crack in a functionally graded one dimensional hexagonal piezoelectric quasicrystals.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2023, v. 103, n. 2, p. 1, doi. 10.1002/zamm.202200071
- By:
- Publication type:
- Article
Unsteady bending of the orthotropic cantilever Bernoulli–Euler beam with the relaxation of diffusion fluxes.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2022, v. 102, n. 10, p. 1, doi. 10.1002/zamm.202100107
- By:
- Publication type:
- Article
Analytical bending solutions of thin plates by two‐dimensional generalized integral transform method.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 6, p. 1, doi. 10.1002/zamm.202000246
- By:
- Publication type:
- Article
Buckling analysis of rectangular thin plates with two opposite edges free and others rotationally restrained by finite Fourier integral transform method.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 4, p. 1, doi. 10.1002/zamm.202000153
- By:
- Publication type:
- Article
Non‐stationary axially symmetric displacement of elastic half‐space in mixed boundary conditions.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2021, v. 101, n. 4, p. 1, doi. 10.1002/zamm.202000062
- By:
- Publication type:
- Article
Thermoelastic responses of a nonlocal elastic rod due to nonlocal heat conduction.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 4, p. 1, doi. 10.1002/zamm.201900252
- By:
- Publication type:
- Article
The investigation of semi‐strip's stress state with a longitudinal crack.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 3, p. 1, doi. 10.1002/zamm.201900289
- By:
- Publication type:
- Article
Exact and asymptotic bending analysis of microbeams under different boundary conditions using stress‐derived nonlocal integral model.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2020, v. 100, n. 1, p. N.PAG, doi. 10.1002/zamm.201900148
- By:
- Publication type:
- Article
Theoretical analysis for static bending of circular Euler–Bernoulli beam using local and Eringen's nonlocal integral mixed model.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 8, p. N.PAG, doi. 10.1002/zamm.201800329
- By:
- Publication type:
- Article
Mechanics of frictional contact for an arbitrary oriented orthotropic material.
- Published in:
- ZAMM -- Journal of Applied Mathematics & Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik, 2019, v. 99, n. 3, p. N.PAG, doi. 10.1002/zamm.201800084
- By:
- Publication type:
- Article
Impact of Memory-dependent Response of a Thermoelastic Thick Solid Cylinder.
- Published in:
- Journal of Applied & Computational Mechanics, 2023, v. 9, n. 4, p. 1135, doi. 10.22055/jacm.2023.43952.4149
- By:
- Publication type:
- Article
On Stokes' Second Problem for Burgers' Fluid over a Plane Wall.
- Published in:
- Journal of Applied & Computational Mechanics, 2021, p. 1514, doi. 10.22055/JACM.2020.35227.2603
- By:
- Publication type:
- Article
A CHARACTERIZATION OF M/G/1 QUEUES WITH RENEWAL DEPARTURE PROCESSES*.
- Published in:
- Management Science, 1973, v. 19, n. 11, p. 1222, doi. 10.1287/mnsc.19.11.1222
- By:
- Publication type:
- Article
A new integer algorithm for an efficient VLSI implementation of DST using obfuscation technique.
- Published in:
- Journal of Engineering Sciences & Innovation (JESI), 2022, v. 7, n. 1, p. 97
- By:
- Publication type:
- Article
Solving One-Dimensional Non-Linear Klein-Gordon Equations via Combining Adomian Polynomials and Rohit Transform Method.
- Published in:
- Iraqi Journal of Physics, 2024, v. 22, n. 3, p. 1, doi. 10.30723/ijp.v22i3.1236
- By:
- Publication type:
- Article
Nanosized Thin Films Surface Effects in Standard Calorimetry Using Low Laser Intensity: Experiment Versus Theory.
- Published in:
- International Journal of Laser Science: Fundamental Theory & Analytical Methods, 2018, v. 1, n. 3/4, p. 331
- By:
- Publication type:
- Article
ЗАСТОСУВАННЯ ПЕРЕТВОРЕННЯ ГІЛЬБЕРТА ДЛЯ АНАЛІЗУ СИГНАЛІВ АВТОМАТИЗОВАНОГО ВИХРОСТРУМОВОГО КОНТРОЛЮ: Частина 1. Теоретичні аспекти використання перетворення Гільберта у вихрострумовому контролі.
- Published in:
- Technical Diagnostics & Nondestructive Testing / Tekhnicheskaya Diagnostika I Nerazrushayushchiy Kontrol, 2021, n. 3, p. 7, doi. 10.37434/tdnk2021.03.01
- By:
- Publication type:
- Article
A Study of Magnetohydrodynamic Flow of Conducting Walter's Visco-Elastic Fluid in a Long Uniform Rectangular Channel.
- Published in:
- Journal of Ultra Scientist of Physical Sciences - Section A (Mathematics), 2017, v. 29, n. 7, p. 284, doi. 10.22147/jusps-A/290707
- By:
- Publication type:
- Article
Langevin delayed equations with Prabhakar derivatives involving two generalized fractional distinct orders.
- Published in:
- Turkish Journal of Mathematics, 2024, v. 48, n. 2, p. 144, doi. 10.55730/1300-0098.3499
- By:
- Publication type:
- Article
A class of Fredholm equations and systems of equations related to the Kontorovich-Lebedev and the Fourier integral transforms.
- Published in:
- Turkish Journal of Mathematics, 2020, v. 44, n. 3, p. 643, doi. 10.3906/mat-2001-24
- By:
- Publication type:
- Article
Generalized convolution product for an integral transform on a Wiener space.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 4, p. 940, doi. 10.3906/mat-1601-79
- By:
- Publication type:
- Article
Some results on the P<sub>v,2n</sub>, K<sub>v,n</sub>, and H<sub>v,n</sub> -integral transforms.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 2, p. 337, doi. 10.3906/mat-1501-79
- By:
- Publication type:
- Article
Sampling theorem by Green's function in a space of vector-functions.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 1, p. 67, doi. 10.3906/mat-1505-73
- By:
- Publication type:
- Article
The q-analogue of the 𝓔<sub>2;1</sub>-transform and its applications.
- Published in:
- Turkish Journal of Mathematics, 2016, v. 40, n. 1, p. 98, doi. 10.3906/mat-1411-70
- By:
- Publication type:
- Article
Weak Hardy space and endpoint estimates for singular integrals on space of homogeneous type.
- Published in:
- Turkish Journal of Mathematics, 2010, v. 34, n. 2, p. 235, doi. 10.3906/mat-0809-37
- By:
- Publication type:
- Article
Mixed Type of Integral Equation with Potential Kernel.
- Published in:
- Turkish Journal of Mathematics, 2008, v. 32, n. 1, p. 83
- By:
- Publication type:
- Article
Weighted Norm Inequalities for a Class of Rough Maximal Operators.
- Published in:
- Turkish Journal of Mathematics, 2006, v. 30, n. 4, p. 413
- By:
- Publication type:
- Article
Rough Oscillatory Singular Integral Operators-II.
- Published in:
- Turkish Journal of Mathematics, 2003, v. 27, n. 4, p. 565
- By:
- Publication type:
- Article